MathSciNet Relay Station
MathSciNet bibliographic data
MR345103 (49 #9842) 55D20
Matumoto, Takao On $G$-${\rm CW}$ complexes and a theorem of J. H. C. Whitehead. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 18 (1971), 363–374.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement